# SDR R61A201412201249

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 26,966 hours, 20,196 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING FLAPS FROM 2 TO 3 CREW RECEIVED A FLAPS FAIL MESSAGE. CREW RAN QRH AND DECLARED AN EMERGENCY.   LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE FOLLOWED FIM 27-51-00-810-802-A AND CLEARED INHIBITS IAW AMM AND ACFT, OPS CHECKED GOOD.
